# SDR GTIA2025011638671

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,100 hours, 17,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SECOND FUME EVENT AFTER QRH PROCEDURE, PACK #2 OFF, SMELL DISSAPATED. SAME SMELL / INTENSITY AS PREVIOUS WRITE UP-REF LP 3602725-2 PER TSM 05-50-00-810-831-A PACK 2 FOUND AS SOURCE REF LP 3602727-2 FOR PACK DEFERRAL  DESCRIPTION FUMES/ODOR: BURNING EYES AND ROTTEN EGG SMELL. CONTINUOUS AND UNCOMFORTABLE. LOCATION: AFT CABIN AND GALLEY. NO VISIBLE SMOKE OR HAZE. STRONG INTENSITY. NO MDEICAL ATTENTION REQUIRED.
